Publication detail

On the new control functions for linear discrete delay systems

DIBLÍK, J. FEČKAN, M. POSPÍŠIL, M.

Original Title

On the new control functions for linear discrete delay systems

English Title

On the new control functions for linear discrete delay systems

Type

journal article in Web of Science

Language

en

Original Abstract

New control functions are derived for linear difference equations with delay, which can be used to construct a nontrivial solution of a boundary value problem with zero boundary conditions. A special case of invariant linear subspace is considered and corresponding control functions are constructed. Results for weakly nonlinear problems are also discussed.

English abstract

New control functions are derived for linear difference equations with delay, which can be used to construct a nontrivial solution of a boundary value problem with zero boundary conditions. A special case of invariant linear subspace is considered and corresponding control functions are constructed. Results for weakly nonlinear problems are also discussed.

Keywords

Control function, difference equation, invariant subspace

RIV year

2014

Released

05.11.2014

Publisher

SIAM PUBLICATIONS

Location

3600 UNIV CITY SCIENCE CENTER, PHILADELPHIA, PA 19104-2688 USA

ISBN

0363-0129

Periodical

SIAM JOURNAL ON CONTROL AND OPTIMIZATION

Year of study

65

Number

1

State

US

Pages from

1745

Pages to

1760

Pages count

16

URL

Documents

BibTex


@article{BUT110559,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="On the new control functions for linear discrete delay systems",
  annote="New control functions are derived for linear difference equations with delay, which can be used to construct a nontrivial solution of a boundary value problem with zero boundary conditions. A special case of invariant linear subspace is considered and corresponding control functions are constructed. Results for weakly nonlinear problems are also discussed.",
  address="SIAM PUBLICATIONS",
  chapter="110559",
  doi="10.1137/140953654",
  institution="SIAM PUBLICATIONS",
  number="1",
  volume="65",
  year="2014",
  month="november",
  pages="1745--1760",
  publisher="SIAM PUBLICATIONS",
  type="journal article in Web of Science"
}